Over Medicated

2 Replies Updated



Conversation Starter

Tracy McE Says:


I got my thyroid out 17 years ago and was put on Levothyroxine and was increased slowly until i was on 200mg per day and have been for a good few years. Some how what was left of my thyroid gland has started to produce thyroxine, so I became over medicated and the doctor has cut me down to 175mg per day. I feel really down and feel sick and bloated feeling, everytime I eat. My breasts have also became very lumpy. I also have all the signs of anxiety, sweat, palpatations, shortness of breath etc. I feel my doctor could do more, but she said she will take my bloods again in 3 months to see if I am on the right dose of thyroxine. Any comments will be greatly appreciated.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

I am sorry that you are feeling so miserable. I hate to see anyone suffering for any reason.

However, if you don't feel that this doctor is helping you appropriately, then you are not obligated to continue seeing her. You always have the option of getting another opinion.

Learn more Levothyroxine details here.

And if it were me, that's what I'd do. I'd get another opinion on the matter, preferably with someone that could do some more testing.

What type of doctor do you see, a general practitioner or a specialist?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Tracy McE Says:

I see a general practitioner. My bloods were taken again last week, so I will find out today(14th Dec) what the results are.I was feeling a little better, the doctor put me on citalopram 10mg, the first 3 weeks were a nightmare as it made the anxiety worse. However now on week 5 and I can feel slightly nervous at times. I may need to have the thyroxine reduced again, have a feeling in my neck that feels tender and still feel sick on and of. Thanks very much for your reply.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

medicated poslam
skin ointment ## my grandfather used poslam salve and said that he used this salve for boils and to remove foreign thing... 5 replies
Medicated ear drops badly burn
I went in with bad ear aches and was obviously told I have ear infections. I was given amoxicillin along with Neomycin a... 1 reply
Betadine Medicated Douche
were can i find betadine douche in houston texas? ## I'm sorry, but we have no way of knowing what any pharmacy, or ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 December 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA